Alert archive / Wisconsin / Frost Advisories in 2013
Frost Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 19, 2013, 4:30 AM CDT for 20 counties in Wisconsin. It took effect at Oct 20, 2013, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2013, 4:30 AM CDT (09:30 UTC)
- In effect from
- Oct 20, 2013, 1:00 AM CDT
- Expired
- Oct 20, 2013, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463 WWUS73 KMKX 190930 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 430 AM CDT SAT OCT 19 2013 ...FROST EXPECTED FOR MOST OF SOUTHERN WISCONSIN LATE TONIGHT... .A PUSH OF COLDER AIR AND SOME CLEARING THIS EVENING WILL ALLOW TEMPERATURES TO FALL TO AROUND FREEZING IN MOST LOCATIONS AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST IS ANTICIPATED. EVEN COLDER WEATHER WITH A HARD FREEZE IS POSSIBLE BY MONDAY NIGHT. WIZ046-047-051-052-056>060-062>072-191700- /O.NEW.KMKX.FR.Y.0004.131020T0600Z-131020T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 430 AM CDT SAT OCT 19 2013 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...EARLY SUNDAY MORNING * TEMPERATURE...FALLING INTO THE UPPER 20S AND LOWER 30S MOST LOCATIONS...WITH MIDDLE 30S RIGHT ALONG LAKE MICHIGAN SHORE * IMPACTS...FROST WILL FORM ON MOST SURFACES. ANY REMAINING SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CRAVEN
4 follow-up statements
153 WWUS73 KMKX 191420 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 AM CDT SAT OCT 19 2013 ...FROST EXPECTED FOR MOST OF SOUTHERN WISCONSIN LATE TONIGHT... .A PUSH OF COLDER AIR AND SOME CLEARING THIS EVENING WILL ALLOW TEMPERATURES TO FALL TO AROUND FREEZING IN MOST LOCATIONS AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST IS ANTICIPATED. EVEN COLDER WEATHER WITH A HARD FREEZE IS POSSIBLE BY MONDAY NIGHT. WIZ046-047-051-052-056>060-062>072-192230- /O.CON.KMKX.FR.Y.0004.131020T0600Z-131020T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 920 AM CDT SAT OCT 19 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...EARLY SUNDAY MORNING * TEMPERATURE...FALLING INTO THE UPPER 20S AND LOWER 30S MOST LOCATIONS...WITH MIDDLE 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...FROST WILL FORM ON MOST SURFACES. ANY REMAINING SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DDV
425 WWUS73 KMKX 192002 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT SAT OCT 19 2013 ...FROST EXPECTED FOR MOST OF SOUTHERN WISCONSIN LATE TONIGHT... .A PUSH OF COLDER AIR AND SOME CLEARING THIS EVENING WILL ALLOW TEMPERATURES TO FALL TO AROUND FREEZING IN MOST LOCATIONS AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST IS ANTICIPATED. EVEN COLDER WEATHER WITH A HARD FREEZE IS POSSIBLE BY MONDAY NIGHT. WIZ046-047-051-052-056>060-062>072-200415- /O.CON.KMKX.FR.Y.0004.131020T0600Z-131020T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 302 PM CDT SAT OCT 19 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING. * TEMPERATURE...FALLING INTO THE LOWER 30S MOST LOCATIONS...WITH MIDDLE 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...FROST WILL FORM ON MOST SURFACES. ANY REMAINING SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DDV
502 WWUS73 KMKX 200140 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 840 PM CDT SAT OCT 19 2013 ...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT... .CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO TUMBLE INTO THE LOWER TO MIDDLE 30S OVER SOUTHERN WISCONSIN. THIS WILL ALLOW AREAS OF FROST TO DEVELOP AFTER MIDNIGHT TONIGHT. WIZ046-047-051-052-056>060-062>072-200945- /O.CON.KMKX.FR.Y.0004.131020T0600Z-131020T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 840 PM CDT SAT OCT 19 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...AFTER MIDNIGHT INTO EARLY SUNDAY MORNING. * TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S MOST LOCATIONS. * IMPACTS...AREAS OF FROST WILL FORM ON MOST SURFACES. ANY REMAINING SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KAVINSKY
286 WWUS73 KMKX 200906 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 406 AM CDT SUN OCT 20 2013 ...AREAS OF FROST EARLY THIS MORNING... .TEMPERATURES HAVE FALLEN INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF SOUTHERN WISCONSIN THIS MORNING. READINGS WILL DROP A FEW MORE DEGREES BEFORE SUNRISE. FROST WILL FORM IN MANY AREAS. DEW THAT FORMED OVERNIGHT WILL ALSO LIKELY FREEZE IN THE NEXT FEW HOURS. WIZ046-047-051-052-056>060-062>072-201300- /O.CON.KMKX.FR.Y.0004.000000T0000Z-131020T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 406 AM CDT SUN OCT 20 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...CONTINUING THROUGH 8 AM. READINGS WILL QUICKLY RISE THEREAFTER AND THE FROST AND FROZEN DEW WILL MELT. * TEMPERATURE...AS OF 4 AM READINGS HAVE FALLEN TO 30 AT WATERTOWN...31 AT LONE ROCK...32 AT MINERAL POINT...DARLINGTON... AND WAUKESHA...AND 33 AT WISCONSIN DELLS AND BURLINGTON. MIDDLE 30S HAVE BEEN COMMON ELSEWHERE AWAY FROM THE IMMEDIATE LAKE MICHIGAN SHORE. * IMPACTS...AREAS OF FROST OR FROZEN DEW WILL FORM ON MANY SURFACES. ANY REMAINING SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AREAS OF FROST ARE EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CRAVEN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 19, 3:26 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 19, 3:26 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT SAT OCT 19 2013
.TODAY...FORECAST CONFIDENCE IS HIGH.
FULL LATITUDE TROUGH PHASING JUST ABOUT OVERHEAD CURRENTLY WITH
110 METER 500 MB HEIGHT FALLS CENTERED OVER NORTHERN ILLINOIS
FIRST THING THIS MORNING. DEVELOPING BAROCLINIC LEAF AND SWATH OF
LIGHT PRECIPITATION SHOULD STAY TO THE SOUTH AND EAST.
CIRCULATION WITH DIGGING UPSTREAM TROUGH NOW ALONG MN/ND BORDER
HAS PV1.5 SURFACE POKING BELOW 500 MB AND THIS IS EXPECTED TO MOVE
INTO SOUTHEAST MINNESOTA THIS MORNING AND ACROSS SOUTHERN
WISCONSIN THIS AFTERNOON. EVEN THOUGH HEIGHTS STOP FALLING DURING
THE DAY THE 500 MB COLD CORE OF -30C MOVES ACROSS DURING PEAK
DIURNAL HEATING...WITH MODELS SHOWING STEEP LAPSE RATES IN THE LOW
LEVELS.
LATEST HRRR SHOWS BANDS OF CONVECTIVE SHOWERS MOVING ACROSS DURING
THE LATE MORNING AND AFTERNOON WHICH SEEMS REASONABLE. WOULD NOT
BE SURPRISED IF THERE IS GRAUPEL MIXED IN GIVEN THE LOW FREEZING
LEVEL WITH THE HEAVIER SHOWERS.
.TONIGHT...FORECAST CONFIDENCE IS HIGH.
HEIGHTS RISE ABOUT 90 METERS OVERNIGHT AND MODELS SHOW SIGNIFICANT
MID LEVEL DRYING DURING THE NIGHT. PROBABLY WILL NOT COMPLETELY
CLEAR OUT BUT BREAKS IN CLOUDS AND LIGHT WINDS FROM LATE EVENING
INTO THE 3-4 AM PERIOD SHOULD BE SUFFICIENT FOR READINGS TO DROP
TO AROUND FREEZING. MARGINAL NATURE OF EVENT SUGGESTS THAT A FROST
ADVISORY WOULD WORK BEST.
.SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM TO
HIGH.
SHORT TERM MODELS IN DECENT AGREEMENT WITH FEATURES DURING THIS
PERIOD. SURFACE LOW PRESSURE TRACKS FROM SOUTHEASTERN NORTH DAKOTA
TO NORTHWEST WISCONSIN SUNDAY...THEN INTO NORTHERN LAKE SUPERIOR
SUNDAY NIGHT. FOCUSED WARM AIR ADVECTION SPREADS THROUGH THE
REGION AHEAD OF THE LOW ON SUNDAY...WITH A STRONG COLD FRONT
PUSHING EAST THROUGH THE AREA LATE SUNDAY/SUNDAY EVENING.
GOOD LOW LEVEL Q VECTOR CONVERGENCE ALSO SEEN SUNDAY ACROSS THE
AREA. AREA FORECAST SOUNDINGS SHOWING GOOD MID LEVEL MOISTURE
SUNDAY...WITH LOW LEVELS SLOWLY TRYING TO MOISTEN BY LATE IN THE
DAY AND EARLY SUNDAY EVENING. BEST UPWARD VERTICAL MOTION AND DEEP
MOISTURE IS TOWARD CENTRAL WISCONSIN...THOUGH QPF DOES PASS
THROUGH MOST OF THE AREA EXCEPT THE FAR SOUTH.
HAVE LIKELY POPS IN THE FAR NORTHWEST COUNTIES LATER SUNDAY
AFTERNOON...WITH HIGHER END CHANCE POPS SUNDAY INTO SUNDAY EVENING
ACROSS THE NORTHERN HALF OF THE AREA. LOW POPS WERE KEPT IN THE
SOUTH. TEMPERATURE PROFILES WILL BE WARM ENOUGH FOR ALL RAIN.
HIGHS IN THE 50S ARE EXPECTED SUNDAY...BEFORE COLD AIR ADVECTION
WITH BRISK WEST WINDS BEHIND COLD FRONT BRINGS COLDER AIRMASS INTO
THE REGION. LOWS SHOULD DROP INTO THE MID TO UPPER 30S SUNDAY
NIGHT. QUIET WEATHER BUT CHILLY DAY EXPECTED ON MONDAY...WITH
HIGHS ONLY IN THE 40S WITH BRISK WEST WINDS CONTINUING.
ADDED LOW POPS FOR LIGHT RAIN/SNOW SHOWERS IN THE FAR NORTH AND
NORTHEAST COUNTIES MONDAY NIGHT...WITH PASSING 500MB VORTICITY
MAXIMUM WITHIN LARGER CYCLONIC FLOW. GOOD SHOT AT FREEZE WARNING
CRITERIA FOR MONDAY NIGHT...AS LOWS SHOULD DROP INTO THE UPPER 20S
TO LOWER 30S ACROSS THE AREA...WITH DECREASING WEST WINDS. LATER
SHIFTS MAY CONSIDER A FREEZE WATCH FOR THE ENTIRE AREA FOR MONDAY
NIGHT.
.TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
ECMWF/GFS SHOWING SOME DIFFERENCES DURING THIS PERIOD. THEY SHOW
A GENERAL NORTHWEST FLOW AT 500MB CONTINUING THROUGH THE
WEEK...WITH SEVERAL VORTICITY MAXIMA SHIFTING THROUGH THE REGION.
THERE ARE TIMING DIFFERENCES WITH THESE FEATURES BETWEEN
ECMWF/GFS.
AT THE SURFACE...WEAK LOW PRESSURE PASSES WELL SOUTHWEST OF THE
AREA TUESDAY ON THE ECMWF/GFS. THEY BOTH THEN BRING HIGH PRESSURE
SOUTHEAST ACROSS THE CENTRAL PLAINS TUESDAY NIGHT. GFS THEN BRINGS
ANOTHER LOW SOUTHEAST THROUGH THE AREA LATER WEDNESDAY AND
WEDNESDAY EVENING...NOT SHOWN ON THE ECMWF.
BOTH MODELS THEN BRING HIGH PRESSURE SOUTHEAST THROUGH THE CENTRAL
PLAINS AGAIN THURSDAY INTO FRIDAY. THEY BOTH DO MAINTAIN THE COLD
AIRMASS OVER THE REGION. FOLLOWED CONSENSUS POPS AND TEMPERATURES
FOR THIS PERIOD. HIGHS SHOULD ONLY REACH THE 40S TUESDAY INTO
FRIDAY. LOWS SHOULD REMAIN IN THE UPPER 20S TO LOWER 30S
INLAND...WITH LOWER TO MID 30S LAKESIDE.
&&
.AVIATION/12Z TAFS/...
VFR MID LEVEL CLOUDS ARE EXPECTED MUCH OF THE TIME. UNSTABLE
CONDITIONS DURING THE LATE MORNING AND AFTERNOON WILL RESULT IN
CONVECTIVE SHOWERS WITH LOCALLY GUSTY WINDS...SMALL HAIL...AND
BRIEF MVFR CONDITIONS. THESE CONDITIONS WILL BE MOST LIKELY IN THE
KMSN AREA AND SOMEWHAT LESS LIKELY UNTIL LATE AFTERNOON IN THE
SOUTHEAST TAF SITES.
PARTIAL CLEARING IS EXPECTED TONIGHT WITH VFR CONDITIONS.
&&
.MARINE...
LAKE TO 850 MB TEMPERATURE DIFFERENCE INCREASES TO ABOUT 19 THIS
AFTERNOON AS COLD CORE MOVES ACROSS LAKE MICHIGAN. WESTERLY FLOW
REGIME SUGGESTS THAT WATERSPOUT THREAT SHOULD BE CONFINED MAINLY
TO CENTRAL AND EASTERN PORTION OF THE LAKE WHICH WOULD INCLUDE
EXTREME EASTERN PORTIONS OF THE OPEN WATERS.
FAST MOVING LOW ON SUNDAY WILL MOVE ACROSS WISCONSIN AND THEN SLOW
DOWN AS IT MOVES ACROSS LAKE SUPERIOR MONDAY AND MONDAY NIGHT.
THIS WILL BE A WINDY SYSTEM WITH STRONG SOUTH TO SOUTHWEST WINDS
SUNDAY NIGHT TURNING TO THE WEST AND EVENTUALLY NORTHWEST MONDAY
AND MONDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
OVER THE COASTAL WATERS WITH GUSTY WINDS...WITH GALE FORCE WINDS
AND HIGH WAVES POSSIBLE OVER THE OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ046-047-051-
052-056>060-062>072.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN
SUNDAY THROUGH FRIDAY...WOODHazardous weather outlook, Oct 19, 3:53 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CDT SAT OCT 19 2013 WIZ046-047-051-052-056>060-062>072-200900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 353 AM CDT SAT OCT 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS ARE EXPECTED THIS AFTERNOON AND MAY CONTAIN SMALL HAIL AND GUSTY WINDS. FROST IS EXPECTED TONIGHT FOR MOST AREAS WITH EXCEPTION OF THE IMMEDIATE LAKE SHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COLDER AIR WILL GRADUALLY SETTLE INTO SOUTHERN WISCONSIN OVER THE WEEKEND INTO NEXT WEEK...INCREASING THE LIKELIHOOD OF LATE NIGHT FROST AND FREEZING TEMPERATURES. A HARD FREEZE IS POSSIBLE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH FRIDAY. LMZ643>646-200900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CDT SAT OCT 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SHOWERS ARE EXPECTED THIS AFTERNOON AND EVENING. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THESE SHOWERS. VERY UNSTABLE CONDITIONS MAY RESULT IN WATERSPOUTS TOWARD MID LAKE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOW PRESSURE MOVING ACROSS WISCONSIN ON SUNDAY WITH SLOW DOWN AND MOVE ACROSS LAKE SUPERIOR MONDAY AND MONDAY NIGHT. STRONG SOUTH TO SOUTHWEST WINDS SUNDAY NIGHT WILL TURN TO THE WEST MONDAY AND THEN NORTHWEST MONDAY NIGHT. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR GUSTY WINDS AND HIGH WAVES OVER THE COASTAL WATERS...WITH GALE FORCE WINDS POSSIBLE OVER THE OPEN WATERS. WWW.WEATHER.GOV/MKX CRAVEN
Nearby
Frost Advisories in Wisconsin, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.